Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Rawls' Maximin Criterion and Time Consistency: A Generalization

Alvaro Rodriguez
The Review of Economic Studies
Vol. 48, No. 4 (Oct., 1981), pp. 599-605
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2297199
Page Count: 7
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Rawls' Maximin Criterion and Time Consistency: A Generalization
Preview not available

Page Thumbnails

  • Thumbnail: Page 
599
    599
  • Thumbnail: Page 
600
    600
  • Thumbnail: Page 
601
    601
  • Thumbnail: Page 
602
    602
  • Thumbnail: Page 
603
    603
  • Thumbnail: Page 
604
    604
  • Thumbnail: Page 
605
    605